# SDR DHL200080555C

- Difficulty date: July 30, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Condition: Broken
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO DOOR SHROUD FWD ATTACH BRACE RETAINER BROKEN.  REMOVED RETAINER FROM DOOR IAW SRM 51-1-21 PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B PG 1-2, FABRICATED AND INSTALLED NEW RETAINER IAW SRM 51-1-21 PG 1.
